MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP
Model Number ADVIA CENTAUR XP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to inform that a patient sample was falsely elevated (>11010 pmol/l) for enhanced estradiol (ee2).Siemens is investigating the event.
 
Event or Problem Description
The customer observed a false elevated enhanced estradiol (ee2) result on an advia centaur xp instrument.The result was not reported to the physician(s).The customer used the same sample to perform repeat testing on an alternate advia centaur xp instrument and observed a lower result.The customer noted that repeat result was correct based on the performance of the alternate instrument, clinical details, and other tests performed.The correct result was reported to the physician(s).There are no reports of patient intervention or adverse health consequences due to the false elevated ee2 result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2021-00104 on 05-may-2021.Additional information (09-jun-2021): siemens reviewed the information provided and verified that the attending cse performed a thorough inspection of the affected instrument, reagent probe calibrations, replaced the wash separation manifold, and 3-way valves associated with the daily cleaning procedure.Siemens determined that services are complete, and the cause of a false elevated enhanced estradiol (ee2) result is unknown.The advia centaur xp instrument is performing within specifications and required no further evaluation.Siemens updated section h6 to include new codes for investigation findings and investigation conclusions.

Brand Name
ADVIA CENTAUR XP
Common Device Name
ADVIA CENTAUR XP
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key11779738
Report Number2432235-2021-00104
Device Sequence Number11748803
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP
Device Catalogue Number10471899
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1